Previous |  Up |  Next


Title: Generalization of Steffensen's method for operator equations in Banach space (English)
Author: Chen, Kuo-Wang
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 5
Issue: 2
Year: 1964
Pages: 47-77
Category: math
MSC: 47Hxx
MSC: 65.10
MSC: 65.75
MSC: 65Jxx
idZBL: Zbl 0191.14704
idMR: MR0169399
Date available: 2008-06-05T20:18:39Z
Last updated: 2012-04-27
Stable URL:
Reference: [1] A. M. OSTROWSKI: Solution of equations and systems of equations.New York and London, 1960. MR 0127525
Reference: [2] J. W. SCHMIDT: Eine Übertragung der Regula Falsi auf Gleichungen in Banachräumen, I. II.Zeitschrift für angewandte Mathematik und Mechanik, 43 (1963), 1-8; 97-110. Zbl 0115.34002, MR 0147930
Reference: [3] LIN CHÜN: A remark on the solution by mechanical quadrature of a non-linear integral equations.(Chinese), Progress in Mathematics, 4 (1958), 139-142. MR 0097698
Reference: [4] KANTOROWITCH, AKILOFF: Functional analysis in normed spaces.(Russian), Moscow, 1959.


Files Size Format View
CommentatMathUnivCarol_005-1964-2_1.pdf 1.913Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo